# SDR USAA2014072100006

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 60,579 hours, 22,440 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO LG WOULD NOT FULLY RETRACT AT 215KTAS.  ECAM LG NOT UPLOCKED.  OPERATED GEAR DOWN TO EXPEDITE FUEL BURN DOWN TO MAX LAND WEIGHT.  PERFORMED TSM 32-31-00-810-808-A COMPLIED WITH LG FUNCTION TEST NORMAL, EXTRACTED & RETRACTED 10 CONSECUTIVE TESTS ALL GOOD IAW AMM 32-31-00-720-002-A.
